# SDR YENA2025010600027

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 75,457 hours, 27,284 cycles
- System (JASC): 2540 · Lavatories
- Part: Placard
- Condition: Missing
- Location: Waste Flap Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF VTASK CARD A1124092-01 E/F WASTE FLAP DOOR PLACARD INSTALLATION- SPACEFLEX LAVATORIES- A320M / A321HD; AEROMAN ACCOMPLISHED TC A1124092-01 W/O 1353055. MAJOR ALTERATION.
